MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE TIBIAL BASE TRL SZ 7; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE TIBIAL BASE TRL SZ 7; KNEE INSTRUMENT/TRIAL
Catalog Number 254500107
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 7 tibial tray had scratch in screw hole.Fixation drill pins would not drill through properly.Tray was discarded by hospital.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE TIBIAL BASE TRL SZ 7
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6835081
Report Number1818910-2017-23827
Device Sequence Number68134
Product Code JWH
UDI-Device Identifier10603295130819
UDI-Public10603295130819
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer09/23/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR